MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during the procedure, while inserting the 3dmax mesh through a trocar, the mesh tore.Based on the information available and without having the sample to evaluate, no definitive conclusions can be made.Although a conclusive root cause could not be determined, this event was not reported as an out of box issue.It is possible that the issue presented due to user/device interface during insertion of the mesh through the trocar.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure on (b)(6) 2026, while inserting the 3dmax mesh through a trocar, the mesh tore.The procedure was completed using a new mesh, which resulted in a longer operation time.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during the procedure, while inserting the 3dmax mesh through a trocar, the mesh tore.Based on the information available and without having the sample to evaluate, no definitive conclusions can be made.Although a conclusive root cause could not be determined, this event was not reported as an out of box issue.It is possible that the issue presented due to user/device interface during insertion of the mesh through the trocar.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.The evaluation of the sample confirms that there is a tear present in the edge seal of the mesh near the medial marker.The tear starts at the seal and continues into the mesh.A tear of this nature would not be an out of the box condition and can present with forces applied to mesh during use.Based on the event as reported and sample condition, the most likely root cause is inadvertent damage while deploying through the trocar in use.No manufacturing anomalies were found.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24595648
Report Number1213643-2026-00334
Device Sequence Number8697792
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(11)250512(17)300428(10)HUKS0193
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUKS0193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown